# SDR WRLA2005023

- Difficulty date: February 2, 2005
- Submitted: February 11, 2005
- Operation: Air carrier
- Aircraft: N276
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- Engine: Pwa PW4462
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Corroded
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "4C" CHECK, FOUND CORROSION IN CENTER L/G W/W LT TRUNNION SUPPORT FITTING BOOT STRAP AT STA Y=1471.
